# SDR DALA2020010700110

- Difficulty date: December 5, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 85,911 hours, 38,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 6131880) 3L ARMED LIGHT WOULD NOT EXTINGUISH. CORRECTIVE ACTION: REMOVED DEBRIS AND CLEANED AREA.
